You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Improved Approximate Formula for Calculating Sample Sizes for Comparing Two Binomial Distributions
J. T. Casagrande, M. C. Pike and P. G. Smith
Vol. 34, No. 3 (Sep., 1978), pp. 483-486
Published by: International Biometric Society
Stable URL: http://www.jstor.org/stable/2530613
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
An improved approximate formula is derived for determination of the sample sizes required for detecting the difference between two binomial parameters with specified type I and type II errors.
Biometrics © 1978 International Biometric Society